# SDR CA050714004

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 21,353 hours
- Engine: Pwa PT6A65B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 1388920629
- Condition: Spalled
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 5 PHASE INSPECTION, NOSE WHEEL WAS ROTATED BY HAND WHICH REVEALED A DEEP RUMBLING NOISE.  WHEN DISASSEMBLED BEARING WAS FOUND TO BE DRY AND BADLY WORN.  BEARING CUP WAS ALSO DAMAGED DUE TO LACK OF LUBRICATION.  DISOVERY FOLLOWED COMPLAINTS BY CREW OF A VIBRATION DURING CLIMB-OUT WHICH HAS SINCE STOPPED NOW BEARINGS AND CUPS HAVE BEEN REPLACED.  SUSPECTED GREASE WAS THROWN PAST WORN GREASE SEALS WHICH HAVE ALSO BEEN REPLACED.  THERE IS NO INSPECTION REQUIREMENT BETWEEN WHEEL CHANGES OF THE NOSE WHEEL BEARING WHICH COULD BE ON THE A/C FOR UP TO 3 YEARS.  HAVE INITIATED AN INSPECTION OF THE NOSE WHEEL BEARING EVERY 600 HOURS TO COINCIDE WITH THE 5TH AND 2ND PHASE INSPECTIONS.
